I got my first mirena put in after my son was born in feb 08 had it switched out in sep 2012 for a new one. Had a regular period at the end of september and now its mid dec...i havent had a period since and ive taken a few hpt and both neg. Im a little worried but I know it screws with periods. What is going on? I dont want no period at all, anything i can do?
Merina is known to cause menstrual irregularities. It behaves differently in every woman. In few women bleeding and spotting may increase while in others there may be reduction in bleeding or no periods at all. Pregnancy is known to occur while on Merina so it is important to notify your doctor about the changes occurring. You have ruled out pregnancy so need not worry. Discuss your concerns with your gynecologist. I sincerely hope it helps.
Best of luck and regards!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.